# SDR DXTA2022033059280

- Difficulty date: March 30, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N214QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6072
- Aircraft time: 5,301 hours, 2,964 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: 70263
- Part serial: 1504
- Condition: Defective
- Stage of operation: LD
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP AMBER CAS: JUST AFTER TOUCHDOWN, THE STEERING INOP CAS MESSAGE CAME ON.  WE STOPPED ON THE RUNWAY AND RECYCLED THE NOSE STEERING SWITCH.  THIS CORRECTED THE PROBLEM AND WE CONTINUED TO THE RAMP WITH NORMAL STEERING//CORRECTIVE ACTION//REMOVED SUSPECT FAULTY NWS EHSV P/N 7026-3 S/N 1504 AND INSTALLED REPAIRED EHSV P/N 7026-3 S/N 1645 IAW CL650 
MM 32-51-10. LEAK CHECK GOOD. PERFORMED A CHECK OF THE LEVEL OF HYDRAULIC FLUID IN THE HYDRAULIC SYSTEM NO.3 AND L/ ADDED HYDRAULIC FLUID AS REQUIRED IAW CL650 AMM 12-12-29-611-801. PERFORMED SEVERAL NWS OPERATIONAL CHECKS T:,AW CL650 MM TASK 32-51-00-710-801 NOTING TRAVEL CHECKS ARE GOOD AND NO DISCREPANCIES NOTED. HAD AIRCRAFT PULLED OUTSIDE, STARTED BOTH ENGINES IAW AFM AND PERFORMED TAXI CHECK TO ENSURE PROPER OPERATION OF NWS, ALL CHECKS GOOD.
